2

Blood Clots From HCG Injections?

  • Brian Connole
  • Share
  • Can You Get A Blood Clot From Doing HCG Injections?

    Injecting LegAs with most diets there are side effects and dangers associated with doing the HCG Diet. Chances are you may have even heard of a few of them.

    Some of the more common side effects include things like constipation, dry skin, muscle weakness and even headaches.

    However, because there are different methods for doing the diet, there are also different dangers depending on which method you use.

    For instance if you are doing HCG Injections you may have to deal with irritation and soreness at the injection site.

    But Can You Get A Blood Clot From Doing HCG Injections?

    While it is possible, it is very uncommon. In fact, there are probably only a fraction of people who have ever had this happen while doing HCG Injections.

    And it's also important to note that when a blood clot does occur it's not usually caused from the HCG, but rather from the injection itself.

    So simply doing the injection correctly, can almost eliminate this danger entirely.

    If you are unsure about how do give yourself an injection, you can learn about it in this previously written article ... How to inject yourself with the HCG Hormone.

    Which way do you think is the safest for doing the HCG Diet?

    As always, I would love to hear what you think - So please be sure to tell me your thoughts in a comment below.

    Like Our HCG Diet Blog? Then Don't Miss Out On Another Blog Post, You Can Start Getting Email Updates Delivered Right To Your Inbox. And Here Are 12 Delicious HCG Recipes Just For Dropping By!

    OUR TOP 10 HCG BLOG POSTS